Active Ingredients (in each 5 mL): Diphenhydramine HCl 12.5 mg (antihistamine), phenylephrine HCl 5 mg (nasal decongestant) Inactive Ingredients: Anhydrous citric acid, carboxymethylcellulose sodium, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose
Children’s Benadryl Allergy Plus Congestion Liquid Medicine gives your child effective relief from allergy symptoms as well as nasal congestion and sinus pressure. This kids’ allergy liquid contains 12.5 mg of the antihistamine diphenhydramine HCl, and 5 mg of the decongestant phenylephrine HCl, in every 5 mL dose to relieve indoor and outdoor allergy symptoms such as runny nose, sneezing, itchy nose and throat, itchy, watery eyes, nasal congestion, and sinus pressure and congestion. Available in kid-friendly grape flavor, this children’s allergy medicine is alcohol- and sugar-free and is intended for children ages 6 to 11. Help alleviate your child’s allergy and sinus congestion symptoms with the brand moms turn to first when they first treat their children’s upper respiratory allergies.
- Children’s Benadryl Allergy Plus Congestion Liquid Medicine in grape flavor for allergy relief
- Kids’ allergy medicine temporarily relieves allergy symptoms as well as nasal and sinus congestion
- With 12.5 mg of the antihistamine diphenhydramine HCl per dose to alleviate allergy symptoms
- Allergy liquid includes also contains 5 mg of the nasal decongestant phenylephrine HCl per dose
- Relieves runny nose, sneezing, itchy nose, throat & eyes, nasal congestion and sinus pressure
- Intended for ages 6 to 11, Benadryl children’s allergy liquid is both alcohol-free and sugar-free
- This allergy medication comes in a kid-friendly grape flavor with a convenient dosing cup
- Get allergy relief from children’s upper respiratory allergies and sinus congestion with this liquid
Other Information: Each 5 ml (1 tsp) contains: sodium 10 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap or foil inner seal imprinted with Safety Seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Diphenhydramine HCl/antihistamine. Phenylephrine HCl/nasal decongestant. Relieves: runny nose; sneezing; itchy, watery eyes; itchy throat. Diphenhydramine HCl. Sinus congestion; stuffy nose. Phenylephrine HCl. Alcohol & sugar free. The histamine blocker. Made in Canada.